Throat issue when taking bee pollen

by Jeanne
(PA)

I have been taking bee pollen pills for 10 weeks. In the last 5 weeks, I have been dealing with the feeling that there is something caught in my throat all the time, having difficulty swallowing. I feel like my throat is smaller or tight. I am awaiting test results but in the meantime, came across this web page.


Also, I had a routinte colonsocopy and the doctor said my colon was discolored like I was taking massive amounts of laxatives. I asked if this could be from the bee pollen an he said no, that i had to stop taking the laxatives. I told him that I have never taken them in my life an he rolled his eyes and said, thats what they all say. Is there any chance the pollen can cause the colon to turn color from just a few months of taking it?

Angela's Comments:

Hi Jeanne,
It sounds to me like you are having an allergic reaction to the bee pollen. I would discontinue use and see if the feeling in your throat subsides.
What brand of bee pollen are you taking? A certain popular brand of bee pollen puts laxatives in their product and most people have no idea that it is in there.

Angela

Comments for Throat issue when taking bee pollen

Click here to add your own comments

Aug 10, 2013
Swallowing issues
by: Anonymous

I'm glad someone else posted about a swallowing issue. I took the original bee pollen diet pills back in August 2012 for 3 months. Worked greated. Ever since I've been having swallowing issues and severe headaches. I'm now going to see a neurologist for this problem. So, no it wasn't an allergic reaction. It's something in the 'wonder pill.' I also know 2 other women from my hometown that are having similar problems with swallowing. Please be careful! This is an issue I need to deal with for the rest of my life now just so I could lose a bit of weight!

Angela's Comments:

Thank you for posting and I'm sorry that you've experienced this. You are correct - one of the ingredients in these bee pollen diet pills is causing severe side effects. We get reports of this all the time. I don't think it is the bee pollen causing this but one of the other ingredients that these manufacturers hide in them. Consumers are being mislead - they think they are taking plain old bee pollen when in fact they are taking several other, often dangerous ingredients.

I can't say it enough - read my article on how to lose weight with bee pollen BUT safely through safe, scientifically proven supplements and little known nutrition tips.

http://www.bee-pollen-buzz.com/bee-pollen-diet-pills.html

Bee healthy,
Angela

Apr 12, 2011
throat an bee pollen
by: Anonymous

I have since stopped taking the bee pollen and my throat is almost back to normal, after going to a doctor, having blood work and a throat ultrasound. Also, after taking bee pollen for approx 11 weeks, my colon is turned brown.

Angela's Comments:

What brand of bee pollen were you using?


Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to The Bee Pollen Forum.

© Copyright 2016 Bee-Pollen-Buzz.com & BPB Health Solutions Inc.   |   All Rights Reserved   |   Terms of Use, Privacy Policy & Disclaimer